# SDR 9621656613

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613US
- Make and model: Boeing 747251B
- Aircraft serial: 20358
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Fitting
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND A CRACK IN THE NR 3 PYLON AFT ENGINE MOUNT BULKHEAD TO FRONT SPAR ATTACH FITTING AT NACELLE STA 221.  REPLACED FITTING (P/N 65B91314-3).
